Translator Disclaimer
2018 Toric representations of algebras defined by certain nonsimple polyominoes
Akihiro Shikama
J. Commut. Algebra 10(2): 265-274 (2018). DOI: 10.1216/JCA-2018-10-2-265

Abstract

In this paper, we give a toric representation of the associated ring of a polyomino which is obtained by removing a convex polyomino from its ambient rectangle.

Citation

Download Citation

Akihiro Shikama. "Toric representations of algebras defined by certain nonsimple polyominoes." J. Commut. Algebra 10 (2) 265 - 274, 2018. https://doi.org/10.1216/JCA-2018-10-2-265

Information

Published: 2018
First available in Project Euclid: 13 August 2018

zbMATH: 06917496
MathSciNet: MR3842337
Digital Object Identifier: 10.1216/JCA-2018-10-2-265

Subjects:
Primary: 05E40 , 13C05

Keywords: polyominoes , toric ideals , toric rings

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 2 • 2018
Back to Top